# SDR CA100824001

- Difficulty date: August 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,323 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE FLIGHT CREW ENCOUNTERED A SLAT FAILURE AT 1000 FT AGL.  THE SNAG WAS NOT RESOLVED, THEREFORE THE ACFT RETURNED TO POINT OF DEPARTURE.  T/S IAW FIM 27-81-00-810-805-A, STEP 1, SF-ACE CLEAR INHIBITS PROCEDURE CARRIED OUT. RESET SUCCESSFUL. (TRANSITORY CONDITION OF SLAT/FLAP ACTUATOR CONTROL ELECTRONIC UNIT 1 AND 2), CONSIDER SERVICEABLE.
